Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions ✩
By Yi Wang, Yuming Shi. 2005
81 citations recorded by the source corpus.
Subfields: Applied Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/6982f28c6b0f144b660221f351740ca97729051e
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Bashir Ahmad
- J. J. Nieto
- Sotiris K. Ntouyas
- Yong Zhou
- Ravi P. Agarwal
- Jinrong Wang
- Ahmed Alsaedi
- Donal O'Regan
In Numerical Analysis
- Bashir Ahmad
- J. J. Nieto
- Sotiris K. Ntouyas
- Ahmed Alsaedi
- Jinrong Wang
- Ravi P. Agarwal
- Yong Zhou
- Donal O'Regan
Citations in the corpus
- Existence of Solutions for Impulsive Anti-periodic Boundary Value Problems of Fractional Order (2011, background): “differential equations [13-14, 20, 22, 28-32], and impulsive differential equations [4, 12, 21], etc.”